# SDR UPS08852580

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 1753 HAS LONGERON 14R CRACKED WHERE LONGERON ATTACHES.  REPAIRED L14R FROM STA 1745 TO 1766 IAW SRM 51-01-21, SRM 51-01-20D, SRM 53-02-02 FIG 10 AND SRM 51-03-01.
